# SDR HEEA063050

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: ELT910
- Condition: Malfunctioned
- Location: Elt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT WILL NOT SHUT OFF.   HAD TO DISCONNECT THE BATTERY.
